Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 90, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 27, 2011, 10:10 AM EDT for 5 counties in Ohio. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 10:10 AM EDT (14:10 UTC)
- Expired
- Apr 27, 2011, 11:00 AM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Clinton County, OH, Fayette County, OH, Highland County, OH, Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 50 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 470 m²/s²
- 0-3 km storm-relative helicity
- 503 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
900 WUUS51 KILN 271410 SVRILN OHC027-047-071-129-141-271500- /O.NEW.KILN.SV.W.0090.110427T1410Z-110427T1500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 1010 AM EDT WED APR 27 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN FAYETTE COUNTY IN CENTRAL OHIO... WESTERN PICKAWAY COUNTY IN CENTRAL OHIO... EXTREME EASTERN CLINTON COUNTY IN SOUTHWEST OHIO... NORTHEASTERN HIGHLAND COUNTY IN SOUTHWEST OHIO... NORTHERN ROSS COUNTY IN SOUTHWEST OHIO... * UNTIL 1100 AM EDT. * AT 1008 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR LEESBURG... MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... GREENFIELD... WASHINGTON COURT HOUSE... NEW HOLLAND... WILLIAMSPORT... IN ADDITION...EAST MONROE...NEW MARTINSBURG...JASPER MILLS... STAUNTON...ROCK MILLS...SOUTH SALEM...GOOD HOPE AND FRANKFORT ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. WIND GUSTS TO 50 MPH HAVE BEEN REPORTED WITH THESE STORMS...AND THE POTENTIAL EXISTS FOR HIGHER GUSTS AND DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3975 8306 3940 8288 3913 8361 3951 8362 TIME...MOT...LOC 1410Z 239DEG 41KT 3937 8354 $$ BINAU
4 follow-up statements
886 WWUS51 KILN 271419 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1019 AM EDT WED APR 27 2011 OHC027-271430- /O.CAN.KILN.SV.W.0090.000000T0000Z-110427T1500Z/ CLINTON OH- 1019 AM EDT WED APR 27 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN CLINTON COUNTY HAS BEEN CANCELLED... PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3914 8359 3953 8354 3975 8306 3940 8288 TIME...MOT...LOC 1420Z 221DEG 45KT 3929 8348 $$ OHC047-071-129-141-271500- /O.CON.KILN.SV.W.0090.000000T0000Z-110427T1500Z/ FAYETTE OH-PICKAWAY OH-ROSS OH-HIGHLAND OH- 1019 AM EDT WED APR 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT FOR WESTERN PICKAWAY AND SOUTHEASTERN FAYETTE COUNTIES IN CENTRAL OHIO...AND NORTHEASTERN HIGHLAND AND NORTHERN ROSS COUNTIES IN SOUTHWEST OHIO... AT 1017 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR PAINT CREEK STATE PARK...MOVING NORTHEAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... GREENFIELD...WASHINGTON COURT HOUSE...NEW HOLLAND AND WILLIAMSPORT. IN ADDITION...EAST MONROE...NEW MARTINSBURG...SOUTH SALEM... STAUNTON...ROCK MILLS...JASPER MILLS...GOOD HOPE AND FRANKFORT ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3914 8359 3953 8354 3975 8306 3940 8288 TIME...MOT...LOC 1420Z 221DEG 45KT 3929 8348 $$ BINAU
745 WWUS51 KILN 271431 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1031 AM EDT WED APR 27 2011 OHC047-071-129-141-271500- /O.CON.KILN.SV.W.0090.000000T0000Z-110427T1500Z/ FAYETTE OH-PICKAWAY OH-ROSS OH-HIGHLAND OH- 1031 AM EDT WED APR 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT FOR WESTERN PICKAWAY AND SOUTHEASTERN FAYETTE COUNTIES IN CENTRAL OHIO...AND NORTHEASTERN HIGHLAND AND NORTHERN ROSS COUNTIES IN SOUTHWEST OHIO... AT 1030 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR GREENFIELD...MOVING NORTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... GREENFIELD...NEW HOLLAND AND WILLIAMSPORT. IN ADDITION...SOUTH SALEM...ROCK MILLS...GOOD HOPE...FRANKFORT... CLARKSBURG...STATE ROUTE 207 AT US ROUTE 22...ANDERSONVILLE AND PANCOASTBURG ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3917 8352 3959 8341 3975 8306 3940 8288 TIME...MOT...LOC 1431Z 224DEG 39KT 3932 8340 $$ BINAU
261 WWUS51 KILN 271442 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1042 AM EDT WED APR 27 2011 OHC047-071-129-141-271500- /O.CON.KILN.SV.W.0090.000000T0000Z-110427T1500Z/ FAYETTE OH-PICKAWAY OH-ROSS OH-HIGHLAND OH- 1042 AM EDT WED APR 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT FOR WESTERN PICKAWAY AND SOUTHEASTERN FAYETTE COUNTIES IN CENTRAL OHIO...AND NORTHEASTERN HIGHLAND AND NORTHERN ROSS COUNTIES IN SOUTHWEST OHIO... AT 1038 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD WEAKENED BUT WAS STILL CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SOUTH SALEM...MOVING NORTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... NEW HOLLAND AND WILLIAMSPORT. IN ADDITION...FRANKFORT...CLARKSBURG...STATE ROUTE 207 AT US ROUTE 22...ANDERSONVILLE...PANCOASTBURG...DEER CREEK LAKE...STATE ROUTE 138 AT US ROUTE 22 AND PICKAWAY COUNTY AIRPORT ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3921 8342 3962 8334 3975 8306 3940 8288 TIME...MOT...LOC 1442Z 224DEG 39KT 3940 8329 $$ BINAU
269 WWUS51 KILN 271459 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1059 AM EDT WED APR 27 2011 OHC047-071-129-141-271509- /O.EXP.KILN.SV.W.0090.000000T0000Z-110427T1500Z/ FAYETTE OH-PICKAWAY OH-ROSS OH-HIGHLAND OH- 1059 AM EDT WED APR 27 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PICKAWAY AND SOUTHEASTERN FAYETTE COUNTIES IN CENTRAL OHIO...AND NORTHEASTERN HIGHLAND AND NORTHERN ROSS COUNTIES IN SOUTHWEST OHIO WILL EXPIRE AT 1100 AM EDT... THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE STORMS. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3921 8342 3962 8334 3975 8306 3940 8288 TIME...MOT...LOC 1459Z 224DEG 39KT 3953 8312 $$ BINAU
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 7:19 AM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 27, 7:19 AM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
719 AM EDT WED APR 27 2011
.SYNOPSIS...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING ACROSS
THE OHIO VALLEY AS A STRONG SHORTWAVE TROUGH MOVES NORTHEASTWARD
ACROSS THE PLAINS. THE MAIN TROUGH WILL TRACK NORTHEAST LATER
TODAY AND WILL INTERACT WITH A WARM MOIST AIR MASS EAST OF THE
MISSISSIPPI. THIS WILL ENHANCE THUNDERSTORM ACTIVITY ACROSS OUR
AREA ONCE AGAIN TONIGHT WITH POSSIBLE SEVERE WEATHER. A COLD
FRONT WILL FOLLOW THURSDAY WITH BLUSTERY CONDITIONS. A WARMING
TREND WILL OCCUR WITH FAIR WEATHER FRIDAY AND SATURDAY. ANOTHER
COLD FRONT IS EXPECTED BY SUNDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS IS MAKING ITS WAY
INTO THE WESTERN PORTIONS OF THE FORECAST AREA AT THIS HOUR. THIS
ACTIVITY WILL SLOWLY SPREAD EASTWARD INITIALLY...BEFORE OVERTAKING
THE REMAINDER OF THE FORECAST AREA AFTER SUNRISE AS AN EMBEDDED
SQUALL LINE APPROACHES FROM CENTRAL KENTUCKY. WIDESPREAD HEAVY
RAIN WITH ISOLATED SEVERE WEATHER ASSOCIATED WITH WINDS AND HAIL
ARE POSSIBLE THROUGH THE MORNING HOURS.
THIS COMPLEX WILL LIFT NORTHEASTWARD BY LATE MORNING LEAVING THE
FORECAST AREA IN A BREAK FROM HEAVY PRECIPITATION THROUGH THE
AFTERNOON...BEFORE ANOTHER ROUND OF CONVECTIVE WEATHER APPROACHES
LATER TONIGHT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
A SECOND WAVE WILL MOVE NORTHEASTWARD OUT OF THE PLAINS LATER
THIS AFTERNOON. WITH THIS FEATURE...A STRONG LOW LEVEL JET COMBINED
WITH AMPLE MOISTURE WILL AID THE DEVELOPMENT OF ANOTHER LARGE
CONVECTIVE COMPLEX OVER THE MISSISSIPPI VALLEY LATE THIS AFTERNOON.
THIS COMPLEX WILL MOVE NORTHEASTWARD TOWARD THE OHIO VALLEY
TONIGHT AND WILL BRING WITH IT STRONG TO SEVERE THUNDERSTORMS. THE
MAIN THREAT APPEARS TO BE FLASH FLOODING WITH SOME DAMAGING WINDS
AND LARGE HAIL POSSIBLE.
A COLD FRONT WILL SWEEP ACROSS THE OHIO VALLEY THURSDAY MORNING IN
THE WAKE OF THE THUNDERSTORM COMPLEX. THIS WILL BRING AN END TO
THE HEAVY RAIN AND SEVERE WEATHER THREAT ACROSS THE AREA. CAA
WILL USHER IN BELOW NORMAL TEMPERATURES WITH BREEZY CONDITIONS
THURSDAY...WITH WRAP AROUND SHOWERS FROM THE LOW PRESSURE SYSTEM
MAINLY ACROSS CENTRAL AND NORTHERN IN/OH THURSDAY IN TO THURSDAY
NIGHT. HIGH TEMPERATURES THURSDAY WILL ONLY BE SLIGHTLY HIGHER
THAN WEDNESDAY NIGHTS LOWS DUE TO THE CAA.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
WRAP AROUND SHOWER ACTIVITY WILL TAPER OFF THURSDAY NIGHT. HIGH
PRESSURE WILL WORK INTO THE FA FOR FRIDAY INTO SATURDAY. A FRONTAL
BOUNDARY WILL APPROACH THE AREA SATURDAY NIGHT AND REMAIN IN THE
VICINITY OF THE FA UNTIL LATE SUNDAY TO EARLY MONDAY MONDAY WHEN
A COLD FRONT PUSHES THROUGH THE AREA. HIGH PRESSURE WILL RETURN TO
THE AREA FOR MONDAY NIGHT INTO TUESDAY.
&&
.AVIATION /11Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS ARE CONTINUING TO PIVOT UP ACROSS
WESTERN PORTIONS OF FA. THIS IS ASSOCIATED WITH A SURFACE LOW
CURRENTLY OVER SOUTHWEST INDIANA. AS THIS LOW LIFTS UP INTO THE
LOWER GREAT LAKES THROUGH EARLY AFTERNOON...WE MAY END UP WITH A
BIT OF A LULL IN THE PCPN ACROSS OUR AREA. HOWEVER...A SECONDARY
LOW WILL LIFT QUICKLY NORTHEAST INTO THE MID OHIO VALLEY THROUGH
THIS EVENING. AHEAD OF THIS...SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO SPREAD BACK INTO THE AREA LATE THIS AFTERNOON INTO
THIS EVENING. HAVE GENERALLY KEPT CIGS/VSBYS VFR THROUGH THIS
EVENING BUT MVFR TO POSSIBLY IFR CONDITIONS WILL BE POSSIBLE WITH
THE STRONGER STORMS. OTHER CONCERN TODAY WILL BE WINDS AS A STRONG
LOW LEVEL JET WILL BE OVERHEAD. SOME OF THESE WINDS WILL LIKELY
MIX DOWN TO THE SURFACE WITH SOUTHERLY WIND GUSTS IN THE 30 TO
POSSIBLY 40 KNOT RANGE POSSIBLE LATER THIS MORNING INTO THIS
AFTERNOON.
OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...NOVAK
AVIATION...JGLHazardous weather outlook, Apr 27, 4:38 AM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 438 AM EDT WED APR 27 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-280845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 438 AM EDT WED APR 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM LIFTING NORTHEAST TOWARD THE GREAT LAKES WILL BRING A STRONG COLD FRONT THROUGH THE OHIO VALLEY LATE TONIGHT NIGHT. AHEAD OF THIS FRONT...STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY LATE THIS AFTERNOON AND EVENING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY.
In the hours before
Special weather statement, Apr 27, 7:15 AM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
715 AM EDT WED APR 27 2011
INZ050-058-059-066-074-075-KYZ091-OHZ034-042-060-070-077-271215-
UNION IN-OHIO IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-WAYNE IN-BOONE KY-
BUTLER OH-DARKE OH-HAMILTON OH-MERCER OH-PREBLE OH-
715 AM EDT WED APR 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN PREBLE...
SOUTHWESTERN MERCER...WESTERN HAMILTON...WESTERN DARKE...WESTERN
BUTLER...BOONE...WAYNE...EASTERN FAYETTE...EASTERN DEARBORN...EASTERN
FRANKLIN...OHIO AND UNION COUNTIES THROUGH 815 AM EDT...
AT 714 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM INTERSTATE 70 AT EXIT 145 TO RISING SUN...MOVING NORTH
AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY...GREENDALE...
BRIGHT...HIDDEN VALLEY...FOUNTAIN CITY...RICHMOND...HARRISON...WEST
COLLEGE CORNER...CLEVES...NEW PARIS...OXFORD AND ROSS.
ALSO...BELLEVIEW...BILLINGSVILLE...WILLIAMSBURG...ECONOMY...MOUNT
CARMEL...SALEM...ROCKDALE AND WEST HARRISON ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4001 8514 4001 8482 4039 8481 4045 8476
3928 8456 3890 8485 3890 8488 4000 8515Special weather statement, Apr 27, 8:17 AM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
817 AM EDT WED APR 27 2011
INZ074-075-080-KYZ090>093-095-096-OHZ051-060>062-070-071-077-078-
271300-
SWITZERLAND IN-OHIO IN-DEARBORN IN-KENTON KY-PENDLETON KY-BOONE KY-
CAMPBELL KY-GALLATIN KY-GRANT KY-BUTLER OH-GREENE OH-HAMILTON OH-
MIAMI OH-MONTGOMERY OH-PREBLE OH-WARREN OH-CLERMONT OH-
817 AM EDT WED APR 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CLERMONT...
WESTERN WARREN...SOUTHEASTERN PREBLE...MONTGOMERY...SOUTHWESTERN
MIAMI...HAMILTON...EXTREME NORTHWESTERN GREENE...BUTLER...
NORTHEASTERN GRANT...NORTHEASTERN GALLATIN...CAMPBELL...BOONE...
PENDLETON...KENTON...NORTHEASTERN DEARBORN...OHIO AND EASTERN
SWITZERLAND COUNTIES THROUGH 900 AM EDT...
AT 813 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MCGONIGLE TO PATRIOT...MOVING NORTHEAST AT 75 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CRITTENDEN...CLEVES...
FALMOUTH...WALTON...CAMDEN...BUTLER...UNION...ROSS...OAKBROOK...
BURLINGTON...FLORENCE AND INDEPENDENCE.
ALSO...LAYHIGH...HUESTON WOODS STATE PARK...VERONA...GENE SNYDER
AIRPORT...GARDNERSVILLE...BIG BONE...SOMERVILLE AND BRACHT ARE NEAR
THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3855 8445 3866 8450 3878 8465 3881 8492
3953 8479 3995 8439 3989 8411 3980 8408
3862 8426Local storm report, Apr 27, 8:59 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
859 AM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM TSTM WND GST WILLIAMSTOWN 38.64N 84.56W
04/27/2011 E65 MPH GRANT KY TRAINED SPOTTER
&&
KURZSpecial weather statement, Apr 27, 9:30 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
930 AM EDT WED APR 27 2011
OHZ026-035-043>045-051>054-061>063-071-072-271430-
AUGLAIZE OH-CHAMPAIGN OH-CLARK OH-CLINTON OH-FAYETTE OH-GREENE OH-
HARDIN OH-LOGAN OH-MADISON OH-MIAMI OH-MONTGOMERY OH-SHELBY OH-
UNION OH-WARREN OH-
930 AM EDT WED APR 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN...WESTERN
UNION...SHELBY...EASTERN MONTGOMERY...MIAMI...WESTERN MADISON...
LOGAN...HARDIN...GREENE...NORTHWESTERN FAYETTE...NORTHERN CLINTON...
CLARK...CHAMPAIGN AND CENTRAL AUGLAIZE COUNTIES THROUGH 1030 AM
EDT...
AT 926 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM KETTLERSVILLE TO GINGHAMSBURG TO MURDOCK...MOVING EAST
AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OAKWOOD...TIPP CITY...
BOTKINS...MORROW...KETTERING...ANNA...SIDNEY...WAYNESVILLE...HUBER
HEIGHTS...BELLBROOK...WRIGHT-PATTERSON AFB AND BEAVERCREEK.
ALSO...SWANDERS...LYTLE...CENTERVILLE...GRAYSON...PHONETON...
RIVERSIDE...OREGONIA AND OVERLOOK-PAGE MANOR ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4071 8349 4071 8344 4070 8343 4020 8343
3958 8349 3928 8423 3993 8432 4053 8433
4065 8391 4065 8389 4066 8389 4078 8350Local storm report, Apr 27, 10:04 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1004 AM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM TSTM WND GST SIDNEY 40.29N 84.16W
04/27/2011 E50 MPH SHELBY OH LAW ENFORCEMENT
&&
KURZLocal storm report, Apr 27, 10:06 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1006 AM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM TSTM WND DMG NEW CARLISLE 39.94N 84.03W
04/27/2011 CLARK OH TRAINED SPOTTER
AWNINGS AND DOOR RIPPED OFF BUILDING.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:23 AM EDT | Special Weather Statement | ILN | Darke | 37 min |
| Apr 27, 3:38 AM EDT | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Apr 27, 4:04 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| Apr 27, 4:46 AM EDT | Areal Flood Advisory | ILN | Auglaize, Miami, Montgomery, Shelby | 3 hr |
| Apr 27, 7:15 AM EDT | Special Weather Statement | ILN | Preble | 60 min |
| Apr 27, 8:17 AM EDT | Special Weather Statement | ILN | Butler, Hamilton, Montgomery, Warren | 43 min |
| Apr 27, 8:23 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 3 hr |
| Apr 27, 9:00 AM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 45 min |
| Apr 27, 9:24 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland, Warren | 51 min |
| Apr 27, 9:30 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Hardin, Logan, Miami and 3 more | 60 min |
| Apr 27, 9:49 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Clinton, Fayette, Greene, Logan and 6 more | 41 min |
| Apr 27, 9:52 AM EDT | Tornado Warning | ILN | Clark | 23 min |
| Apr 27, 10:11 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Highland | 3 hr |
| Apr 27, 10:14 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Logan, Madison and 1 more | 30 min |
| Apr 27, 10:28 AM EDT | Special Weather Statement | ILN | Adams, Pike, Ross | 62 min |
| Apr 27, 10:53 AM EDT | Special Weather Statement | ILN | Delaware, Franklin, Union | 52 min |
| Apr 27, 11:01 AM EDT | Special Weather Statement | ILN | Fairfield, Pickaway, Ross | 29 min |
| Apr 27, 11:05 AM EDT | Severe Thunderstorm Warning | ILN | Franklin, Pickaway | 25 min |
| Apr 27, 11:12 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Pickaway, Ross | 48 min |
| Apr 27, 11:27 AM EDT | River Flood Advisory | ILN | Hamilton | 10 hr |
| Apr 27, 11:29 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 31 min |
| Apr 27, 12:04 PM EDT | Special Weather Statement | ILN | Licking | 41 min |
| Apr 27, 7:15 PM EDT | Special Weather Statement | ILN | Scioto | 60 min |
| Apr 27, 7:38 PM EDT | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 6 hr |
| Apr 27, 7:53 PM EDT | Special Weather Statement | ILN | Brown | 52 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.